Makale
Tam Makale
Uluslararası
2008
The Diagram Polynomial of K n n Matting Knot
Int. Journal Contemp. Math. Sciences
Cilt 3 · ss. 435–441 · 01.01.2008
Atıf için künye
KÜÇÜK, A., & Uğur, T. (2008). The Diagram Polynomial of K n n Matting Knot. Int. Journal Contemp. Math. Sciences, 3, 435–441.
BibTeX
@article{kucuk2008-74140,
author = {KÜÇÜK, Ahmet and Uğur, Tamer},
title = {The Diagram Polynomial of K n n Matting Knot},
journal = {Int. Journal Contemp. Math. Sciences},
year = {2008},
volume = {3},
pages = {435--441},
issn = {1312-7586},
url = {https://akademik.atauni.edu.tr/yayinlar/74140-the-diagram-polynomial-of-k-n-n-matting-knot}
}